# SDR UPS07849684

- Difficulty date: April 12, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 T-CHANNEL CRACKED UPPER SURFACE AT XRS 204 BETWEEN STRINGERS 60 AND 59.  STOPPED DRILLED CRACK AT XRS 204 BETWEEN STRINGERS 59 & 60 IN NR 4 MAIN TANK IAW SRM 57-02-00 FIG 2.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-02-00-0, AND SRM 51-01-08.
